I have had a mysterious rash on my CHIN for a couple of months now.
DESCRIPTION: It started with a bit of redness in the corner of mouth and seemed to spread over my entire chin. At its worst, it would go through stages of angry red irritation, then dry flaking. It would seem like it was getting better, then the cycle would start over and began to take over a larger area.
PRESCRIPTION: I was prescribed an oral FLUCONAZOLE pill. The packaging said "you have been prescribed this for a vaginal yeast infection". I am a man so I found this puzzling. I was also prescribed KETOCONAZOLE 2% cream and Elidel cream (PIMECROLIMUS).
RESULTS: After taking the one-time FLUCONAZOLE pill, my symptoms seemed to improve within days. However, it within a week the condition seemed to creep back up again, despite the continued Ketoconazole and Elidel use.
After 1 month of treatment with the topical creams, the condition is better as it no longer scales. However, it still shows redness and especially after kissing (when my chin rubs against hers) or after trimming my beard.
CRY FOR HELP: I am hoping that this community can confirm that this is (in fact) seborrheic dermatitis. I have my doubts because this region of the face is not commonly affected. I hope that I can cure this debilitating skin condition that has caused me a lot of embarrassment. My dermatologist is not taking it very seriously. I do not want to kiss my girlfriend. Our relationship is falling apart, and I think she is planning on leaving me soon. HELP!!